# SDR 95ZZZX4578

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30377
- Make and model: Slnsby T67M260
- Aircraft serial: 2138
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: T67G20003
- Condition: Skin Debonded
- Location: Lt/Rt Wing
- Part time: 357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A ONE-TIME INSPECTION FOUND WING SKIN DEBONDING FROM NR 2 RIB, 31 INCHES FROM CENTERLINE.
